... this normal? i also have some cramps and i am very emotional. someone also told me i will continue to have my period until i start my next pack. Is this true?
No not necessarily. It is quite normal for you to have irregular bleeding when you first start the Pill. The best thing to do is to just keep taking the pills as they come in the pack and try to take them at roughly the same time of day. All these symptoms are just your body getting used to the hormones. It can take weeks to months for you to regulate out. This doesnt mean that you will bleed this whole time though but you may feel emotional for a while and you may have cramps, nausea, bloating, breast tenderness etc. You may stop bleeding soon then not have a period when it comes time for your inactive pills so dont be upset if this happens, it doesnt mean you are pregnant-it just means there is no lining left to shed. You will eventually regulate out and will feel back to normal when your body gets used to these hormones.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - I am on my 2nd month of this pill and I started having cramps a couple days ago and
Posted 18 Feb 2012 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 6 May 2015 • 1 answer
Birth Control Pills - Had my period 28 days ago and started pills 15 days ago, will I get my period?
Posted 6 Jun 2016 • 0 answers
Birth Control Pills - Started talking birth control pill four days ago and today I feel really ill!?
Posted 20 Nov 2016 • 1 answer